Thanks for the query. This presentation can be seen with many skin diseases. The best option is to consult a Dermatologist in person to understand the problem and get it diagnosed. A proper treatment can then be started. Discuss the situation and hope it will be cleared in few days. Don't delay the appointment. You can use a bland moisturiser till then and OTC anti-allergic medications.Based on your description it looks like a superficial fungal infection.
Avoid any OTC medicines like pentaderm, candid -B, panderm, fourderm, quadriderm etc as they contain steroids and can cause side effects .
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.